Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Can persistent diarrhea for 6 weeks with severe migraines cause dizziness and shaky feeling ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
I have had diarrhea for 6 weeks, Severe migraines, and now for the past two days whenever I stand up I get real dizzy and shaky and fall down. Had a CBC with differential and Extensive Metabolic blood test and everything was normal including my electrolytes. What could be wrong?
Posted Tue, 17 Apr 2012 in Headache and Migraines
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

The dizziness you have could be related to the dehydration you had in the last few weeks.Such type of long water imbalance can affect the Blood pressure for few subsequent days.The cause for your dizziness could be the same.

I would advice you to get the BP measurements done every alternate day for about three readings and notice.If there is any deviation do discuss with your treating doctor.Do get a reading in lying and standing position one after the other at same time to rule out orthostatic Hypotension .The causes of which are numerous an has to be studied in detail to find out the same.

Do consume good nutritious food , plenty of water ad electrolytes. Have juices with sugar and salt every 4 hours ones.This may help.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor